Title: Weighted eigenvalue problems involving a fourth-order elliptic equation with variable exponent

Authors: Abdesslem Ayoujil

Addresses: Department of Mathematics, Regional Centre of Trades Education and Training, Oujda, Morocco

Abstract: In this paper, we consider weighted fourth order nonhomogeneous elliptic problem with variable exponent. Under appropriate conditions, interval of a numerical parameter sufficiently small is derived for which the existence results are obtained. The proof relies on simple variational arguments based on Ekeland's variational principle.

Keywords: p(x)-biharmonic operator; eigenvalue; Ekeland's variational principle; generalised Sobolev spaces; mountain pass theorem; weak solution.

DOI: 10.1504/IJDSDE.2018.089096

International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.1/2, pp.66 - 76

Received: 21 Oct 2016
Accepted: 09 Feb 2017

Published online: 05 Jan 2018 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article